# SDR USAA2009022390424

- Difficulty date: January 19, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 52,861 hours, 35,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481105
- Part serial: 4738PF
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - RON - MAJOR REPAIR - LEFT WING OUTBOARD FLAP INBOARD SPINDLE SHOWING CORROSION FRONT OF FITTING.  REPLACED LEFT WING OUTBOARD FLAP INBOARD SPINDLE IAW B737AMM 27-51-44-4 (WBL 254).
